# SDR SWAA052054

- Difficulty date: July 13, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 61,385 hours, 51,486 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE STRINGER CORRODED AT BS 500D, STR 23L.  REPAIRED STRINGER PER SRM.
